# SDR WGEA200700007

- Difficulty date: September 25, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N135DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000036
- Aircraft time: 41 hours, 41 cycles
- System (JASC): 2300 · Communications System
- Part: Display
- Part number: 70000078102
- Part serial: 20052127
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 42 hours, 42 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

INTERMITTENT COM 1 TRANSMIT PROBLEM ON CLIMB OUT.  ON COM 2 DISPLAY ON L PFD, R PFD/COM.  WORKED NORMALLY UNTIL LEVEL AT CRUISE.  THEN UNABLE TO TR/RX ON COM 1 ON EITHER SIDE.  COM 2 FUNCTIONED NORMALLY, BUT THEN STUCK ON 121.8 (LAST FREQ IN ACTIVE).  ACTIVE (WINDOW) AND UNABLE TO SWAP FREQUENCY OR CHANGE STBY MORE THAN 1 MBZ 5 MINUTES LATER L PFD COM1/COM2 BUTTON CONTROLLED COM1/COM 2SELECTION ON R PFD. MINUTES LATER L PFD NAV FUNCTIONS FAILED INCLUDING NAV1,NAV2 WORKED BUT WAS UNCHANGEABLE IN FREQUENCY FIELDS. LANDING WHITE ADVISORY CAS "AVIONICS DATA BUSS FAIL".  REMOVED AND REPLACED LEFT PFD WITH A REPAIRED UNIT IAW EA500 AMM 31-10-16.  PERFORMED OPERATIONAL CHECKS OF LEFT PFD IAW EA500 AMM 31-00-00, NO DEF
